MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM, PRODUCT CODE

SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM, PRODUCT CODE
Model Number GM85
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, it was found that the resistor for the motor driver on the right swing out door had a wire that melted to a bolt.The system has undergone repairs to the necessary components.No injury to the operator or patients.Future service calls will be monitored for similar issues.
 
Event or Problem Description
The customer was using the system in the emergency department.While the device was not being driven, but on battery power, smoke appeared on the right side.The site called the fire department and the system was moved to a safe area.

Brand Name
GM85
Common Device Name
DIGITAL DIAGNOSTIC X-RAY SYSTEM, PRODUCT CODE
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro,
yeongtong-gu
suwon-si, gyeonggido 16677
KS  16677
MDR Report Key11152962
Report Number3010300212-2021-00001
Device Sequence Number4116863
Product Code IZL
UDI-Device Identifier08806088582412
UDI-Public08806088582412
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K182183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberGM85
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1